# SDR REXA2022060600972

- Difficulty date: April 18, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 31,082 hours, 20,996 cycles
- Engine: Ge CF348C5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Plate
- Part number: CN6243502013
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE LOWER TRANSCOWL BIFURCATION PANEL NYLON PLATE BROKEN	MANUFACTURED NEW PLATE PER EA# CRJ954-13327.
